Menu
Scholarship
Faculty & Researcher Profiles
Academic & Research Units
Sign in
Back
Journal article
Peer reviewed
Parathyroid Adenoma in a Patient With Multiple Myeloma
ROBERT M JACKSON
and
MATTHEW J ORLAND
Southern medical journal (Birmingham, Ala.), Vol.72(10), pp.1336-1337
1979-10
DOI:
https://doi.org/10.1097/00007611-197910000-00034
PMID: 482997
Share
Send to
Metrics
UN Sustainable Development Goals (SDGs)
Details
Metrics
5
Record Views
14
Times Cited - Web of Science
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites
Details
Title
Parathyroid Adenoma in a Patient With Multiple Myeloma
Creators
ROBERT M JACKSON
MATTHEW J ORLAND
Publication Details
Southern medical journal (Birmingham, Ala.), Vol.72(10), pp.1336-1337
Academic Unit
Miller School of Medicine; UMMG Dept of Medicine - Pulmonary, Critical Care & Sleep Medicine
Language
English
Resource Type
Journal article
PMID
482997
Record Identifier
991031577089802976
Show the rest
Browse and search our researcher profiles
Browse our research and academic units
Details